# SDR HEEA084517

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,395 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249995
- Part serial: A42653
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW SIDE FAILURE. FOUND GOVERNOR RESPONSE SLOW.  FOUND ACTION OF FLYWEIGHTS SLOW DUE TO DIRTY AND WORN COATING ON FLYWEIGHT PINS.  ALSO FOUND SLIGHT WEAR ON TEFLON TUBE.  REPLACED PINS AND TUBE.  UNIT TESTED SATISFACTORY.
